# SDR SWIA201229202

- Difficulty date: January 9, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 20,827 hours, 17,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT ABOVE ROW 10 IS OUT.  (FLT 6437)  RELAMPED EMERGENCY LIGHT.
